Advertisement

Stability Probabilities of Sliding Mode Control of Linear Continuous Markovian Jump Systems

  • Jiaming ZhuEmail author
  • Xinghuo Yu
Chapter
  • 2k Downloads

Abstract

In this chapter, an equivalent control-based sliding mode control is proposed for linear Markovian jump systems, which guarantees the asymptotical stability. The control objects are single-input single-output systems and multi-input multi-output systems. By using the stochastic system theory, a multi-step state transition conditional probability function is introduced for the continuous Markovian process, which is used to define the reaching and sliding probabilities. Furthermore, the formulas for calculating reaching and sliding probabilities are derived for situations where the control force may not be strong enough to ensure the fully asymptotical stability. In particular, for multi-input multi-output systems, by using the linear matrix inequality approach, sufficient conditions are proposed to guarantee the stochastically asymptotical stability of the systems on the sliding surfaces. Extensive simulations are conducted to validate the theoretical results and show the relationship between the control force and reaching and sliding probabilities.

Notes

Acknowledgements

The authors would like to thank the editor and the reviewers for their helpful and valuable comments and suggestions, which have improved the presentation. This work is supported by National Natural Science Foundation of China under Grant no’s. 61573307, 61273352, 61473249, 61473250, 61175111, 61174046, and the Australian Research Council (No. DP140100544.)

References

  1. 1.
    Ji, Y., Chizeck, H.J.: Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control. IEEE Trans. Autom. Control 35(7), 777–788 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    De Farias, D.P., Geromel, J.C., Do Val, J.B.R., Costa, O.L.V.: Output feedback control of Markov jump linear systems in continuous-time. IEEE Trans. Autom. Control 45(5), 944–949 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, W.H., Xu, J.X., Guan, Z.H.: Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays. IEEE Trans. Autom. Control 48(12), 2270–2277 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Xiong, J., Lam, J., Gao, H., Ho, D.W.: On robust stabilization of Markovian jump systems with uncertain switching probabilities. Automatica 41(5), 897–903 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Zhang, L., Boukas, E.K.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities. Automatica 45(2), 463–468 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Xu, S., Lam, J., Mao, X.: Delay-dependent \(H\infty \) control and filtering for uncertain Markovian jump systems with time-varying delays. IEEE Trans. Circuits Syst. I: Regular Papers 54(9), 2070–2077 (2007)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Mahmoud, M.S., Shi, P.: Robust Kalman filtering for continuous time-lag systems with Markovian jump parameters. IEEE Trans. Circuits Syst. I: Fundam. Theory Appl. 50(1), 98–105 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Wang, Z., Lam, J., Liu, X.: Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances. IEEE Trans. Circuits Syst. II: Express Briefs 51(5), 262–268 (2004)CrossRefGoogle Scholar
  9. 9.
    Xu, S., Chen, T., Lam, J.: Robust \(H\infty \) filtering for uncertain Markovian jump systems with mode-dependent time delays. IEEE Trans. Autom. Control 48(5), 900–907 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Shi, P., Boukas, E., Agarwal, R.K.: Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters. IEEE Trans. Autom. Control 44(8), 1592–1597 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Wu, L., Shi, P., Gao, H.: State estimation and sliding-mode control of Markovian jump singular systems. IEEE Trans. Autom. Control 55(5), 1213–1219 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Shi, P., Xia, Y., Liu, G.P., Rees, D.: On designing of sliding-mode control for stochastic jump systems. IEEE Trans. Autom. Control 51(1), 97–103 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Niu, Y., Ho, D.W.: Design of sliding mode control subject to packet losses. IEEE Trans. Autom. Control 55(11), 2623–2628 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Yu, X.: Sliding-mode control with soft computing: a survey. IEEE Trans. Ind. Electron. 56(9), 3275–3285 (2009)CrossRefGoogle Scholar
  15. 15.
    Chen, B., Niu, Y., Zou, Y.: Adaptive sliding mode control for stochastic Markovian jumping systems with actuator degradation. Automatica 49(6), 1748–1754 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Chen, B., Niu, Y., Zou, Y.: Sliding mode control for stochastic Markovian jumping systems with incomplete transition rate. IET Control Theory Appl. 7(10), 1330–1338 (2013)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Kao, Y., Li, W., Wang, C.: Nonfragile observer-based \(H\infty \) sliding mode control for Ito stochastic systems with Markovian switching. Int. J. Robust Nonlinear Control (2013). https://doi.org/10.1002/rnc.2970
  18. 18.
    Niu, Y., Ho, D.W., Wang, X.: Sliding mode control for Ito stochastic systems with Markovian switching. Automatica 43(10), 1784–1790 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Wu, Z.G., Shi, P., Su, H., Chu, J.: Asynchronous \(l_{2}-l\infty \) filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica 50(1), 180–186 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Yin, Y., Shi, P., Liu, F., Teo, K.L.: Observer-based \(H\infty \) control on nonhomogeneous Markov jump systems with nonlinear input. Int. J. Robust Nonlinear Control (2013). https://doi.org/10.1002/rnc.2974
  21. 21.
    Utkin, V.I., Poznyak, A.S.: Adaptive sliding mode control with application to super-twist algorithm: Equivalent control method. Automatica 49(1), 39–47 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Zhang, H., Wang, J., Shi, Y.: Robust \(H\infty \) sliding-mode control for Markovian jump systems subject to intermittent observations and partially known transition probabilities. Syst. Control Lett. 62(12), 1114–1124 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Luan, X., Shi, P., Liu, F.: Finite-time stabilisation for Markov jump systems with Gaussian transition probabilities. IET Control Theory Appl. 7(2), 298–304 (2013)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Wu, L., Ho, D.W.C.: Sliding mode control of singular stochastic hybrid systems. Automatica 46(4), 779–783 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Wu, L., Su, X., Shi, P.: Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems. Automatica 48(8), 1929–1933 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Zhu, Q., Yu, X., Song, A. et al.: Stability Probability in Sliding Mode Control of Second Order Markovian Jump Systems. CCDC China (2014)Google Scholar
  27. 27.
    Lin, Y.L.: Applied Stochastic Processes. Tsinghua University Press, Beijing (2001). ISBN 978-7-30205-958-5Google Scholar
  28. 28.
    Ross, S.M.: Introduction to Probability Models. Academic Press, Burlington (2010). ISBN 978-0-12-598062-3zbMATHGoogle Scholar
  29. 29.
    Zhu, Q., Yu, X., Song, A., et al.: On sliding mode control of single input Markovian jump systems. Automatica 50(11), 2897–2904 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Zhu, J., Yu, X., Zhang, T., et al.: Sliding mode control of MIMO Markovian jump systems. Automatica 68, 286–293 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Karan, M., Shi, P., Kaya, C.Y.: Transition probability bounds for the stochastic stability robustness of continuous-and discrete-time Markovian jump linear systems. Automatica 42(12), 2159–2168 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Wang, Z., Qiao, H., Burnham, K.J.: On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters. IEEE Trans. Autom. Control 47(4), 640–646 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Zhang, L., Huang, B., Lam, J.: \(H\infty \) model reduction of Markovian jump linear systems. Syst. Control Lett. 50(2), 103–118 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Shi, P., Boukas, E.K.: \(H\infty \)-control for Markovian jumping linear systems with parametric uncertainty. J. Optim. Theory Appl. 95(1), 75–99 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Wang, Z., Liu, Y., Yu, L., Liu, X.: Exponential stability of delayed recurrent neural networks with Markovian jumping parameters. Phys. Lett. A 356(4), 346–352 (2006)CrossRefzbMATHGoogle Scholar
  36. 36.
    Mao, X.: Exponential stability of stochastic delay interval systems with Markovian switching. IEEE Trans. Autom. Control 47(10), 1604–1612 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Yin, S., Li, X., Gao, H., Kaynak, O.: Data-based techniques focused on modern industry: an overview. IEEE Trans. Ind. Electron. (2014). https://doi.org/10.1109/TIE.2014.2308133
  38. 38.
    Yin, S., Ding, S., Xie, X., Luo, H.: A review on basic data-driven approaches for industrial process monitoring. IEEE Trans. Ind. Electron. (2014). https://doi.org/10.1109/TIE.2014.2301773

Copyright information

© Springer International Publishing AG 2018

Authors and Affiliations

  1. 1.Yangzhou UniversityYangzhouChina
  2. 2.RMIT UniversityMelbourneAustralia

Personalised recommendations